Twists of Plücker coordinates as dimer partition functions

Marsh, RJ orcid.org/0000-0002-4268-8937 and Scott, JS (2016) Twists of Plücker coordinates as dimer partition functions. Communications in Mathematical Physics, 341 (3). pp. 821-884. ISSN 0010-3616

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2015, Springer-Verlag Berlin Heidelberg. This is an author produced version of a paper published in Communications in Mathematical Physics. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-015-2493-7

Dates:
  • Published: 1 February 2016
  • Published (online): 30 December 2015
  • Accepted: 6 January 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
EPSRC
EP/C01040X/2
EPSRC
EP/G007497/1
Depositing User: Symplectic Publications
Date Deposited: 09 Oct 2015 14:06
Last Modified: 10 May 2019 15:08
Published Version: http://dx.doi.org/10.1007/s00220-015-2493-7
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00220-015-2493-7
Open Archives Initiative ID (OAI ID):

Export

Statistics